# SDR USAA950473

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 160
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND 1.5 INCH CRACK IN FRAME STATION 160 AT CENTER OF AIRCRAFT IN E/E COMPARTMENT. STOP DRILLED CRACK AND INSTALLED SPLICE REPAIR AND DOUBLER PER SRM 53-03 FIG 2A.  (W)
